# SDR R61A201308160760

- Difficulty date: August 16, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 23,539 hours, 17,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Depressor
- Part number: 17003752001
- Condition: Worn
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND  L1 DOOR SEAL DEPRESSOR ON FRAME WORN LOWER SECTIONS FWD AND AFT.  MX R & R  SEAL DEPRESSOR IAW SRM 51-40-02.
